MAUDE Adverse Event Report: HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE

HOLOGIC, INC LOCALIZER; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number HB100
Medical Device Problem Code Electromagnetic Interference (1194)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was received and tested: visual inspection was conducted and there were no signs of physical damage.Functional testing was conducted and device worked as intended.Device was tested using regular fixture with tag and additionally with an external tag and readings were accurate.Hence, the complaint cannot be reproduced.However, video evidence has been provided by the complainant which shows a fluctuation of readings between 10-15 mm.Therefore, the complaint can be confirmed based on this video evidence (refer to files), but it could not be reproduced at the pms laboratory.Causes of the fluctuation can be related to non-device factors.A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.
 
Event or Problem Description
It was reported that during a localizer procedure on (b)(6) 2022, the physician could not locate the localizer tag on the breast and decided to rely on images and scarring tissue to guide to remove the mass.The surgeon was unsure if the correct margins had been removed from the patient and a possibility of having to re-excise the patient was awaiting from pathology results.No other information is available.

Brand Name
LOCALIZER
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free zone building b24
san jose 20102
CR   20102
MDR Report Key15499561
Report Number1222780-2022-00264
Device Sequence Number14719887
Product Code NEU
UDI-Device Identifier00855436007037
UDI-Public00855436007037
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K163667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHB100
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/29/2022
Initial Report FDA Received Date09/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale